# SDR AALA20120923009

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 39,382 hours, 4,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 36C THRU 45C AND 36G THRU 45G SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED BROKEN CONNECTOR UNDER SEAT 36C.  OPS CHECK NORMAL.
